zbMATH — the first resource for mathematics

Sur les partitions non croisées d’un cycle. (The non-crossed partitions of a cycle). (French) Zbl 0231.05014

05A18 Partitions of sets
06B99 Lattices
Full Text: DOI
[1] Cayley, A., On the partitions of a polygon, Phil. mag., 4, 22, 237-262, (1890-1891) · JFM 23.0541.01
[2] Kreweras, G., Une famille d’identités mettant en jeu toutes LES partitions d’un ensemble fini de variables en un nombre jonné de classes, C.R. acad. sci. Paris, 270, 1140-1143, (1970) · Zbl 0196.02602
[3] Kreweras, G., Sur LES éventails de segments, Cahiers B.U.R.O., 15, 16-22, (1970)
[4] Poupard, Y., Codage et dènombrement de diverses structures apparentées à celle d’arbre, Cahiers B.U.R.O., 16, 71-80, (1970)
[5] Raney, G.N., Functional composition patterns and power series reversion, Trans. am. math. soc., 94, 441-451, (1960) · Zbl 0131.01402
[6] Riordan, J., Combinatorial identities, (), 148
[7] Rota, G.C., On the foundations of combinatorial theory, I: theory of mobius functions, Z. wahrscheinlichkeitstheorie u. verw. gebiete, 2, 340-368, (1964) · Zbl 0121.02406
[8] Schroder, E., Vier kombinatorische probleme, Z. math. phys., 15, 361-376, (1870)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.